Works matching DE "FOUNDATIONS of geometry"
Results: 190
Keynesian macroeconomics as the rejection of classical axioms.
- Published in:
- Journal of Post Keynesian Economics, 2009, v. 32, n. 1, p. 3, doi. 10.2753/PKE0160-3477320101
- By:
- Publication type:
- Article
Identities on Hyperbolic Surfaces.
- Published in:
- Innovation, 2014, v. 13, n. 2, p. 23
- By:
- Publication type:
- Article
Duality for Jacobi Group Orbit Spaces and Elliptic Solutions of the WDVV Equations.
- Published in:
- Letters in Mathematical Physics, 2006, v. 77, n. 3, p. 221, doi. 10.1007/s11005-006-0096-0
- By:
- Publication type:
- Article
Classification of a large anticancer data set by Adaptive Fuzzy Partition.
- Published in:
- Journal of Computer-Aided Molecular Design, 2004, v. 18, n. 7-9, p. 577, doi. 10.1007/s10822-004-4076-0
- By:
- Publication type:
- Article
The Reznichenko property and the Pytkeev property in hyperspaces.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 3, p. 225, doi. 10.1007/s10474-005-0192-0
- By:
- Publication type:
- Article
Λsp-sets and some weak separation axioms.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 3, p. 225, doi. 10.1023/B:AMHU.0000028409.42549.72
- By:
- Publication type:
- Article
CHARACTERIZATIONS OF Λ<sub>θ</sub>-R<sub>0</sub> AND Λ<sub>θ</sub>-R<sub>1</sub> TOPOLOGICAL SPACES.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 1/2, p. 85
- By:
- Publication type:
- Article
Inversion of adjunction for non-degenerate hypersurfaces.
- Published in:
- Manuscripta Mathematica, 2003, v. 111, n. 1, p. 43, doi. 10.1007/s00229-002-0351-3
- By:
- Publication type:
- Article
Properties of pseudoquasicontinuity.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 5, p. 684, doi. 10.1007/s10958-015-2624-x
- By:
- Publication type:
- Article
Universal theories for rigid soluble groups.
- Published in:
- Algebra & Logic, 2012, v. 50, n. 6, p. 539, doi. 10.1007/s10469-012-9164-y
- By:
- Publication type:
- Article
Pregroups and the big powers condition.
- Published in:
- Algebra & Logic, 2009, v. 48, n. 3, p. 193, doi. 10.1007/s10469-009-9053-1
- By:
- Publication type:
- Article
AN IMPOSSIBILTY RESULT IN AXIOMATIC LOCATION THEORY.
- Published in:
- Mathematics of Operations Research, 1996, v. 21, n. 1, p. 195, doi. 10.1287/moor.21.1.195
- By:
- Publication type:
- Article
AXIOMS AND EXAMPLES RELATED TO ORDINAL DYNAMIC PROGRAMMING.
- Published in:
- Mathematics of Operations Research, 1984, v. 9, n. 3, p. 345, doi. 10.1287/moor.9.3.345
- By:
- Publication type:
- Article
AN AXIOMATIC CHARACTERIZATION OF MULTISTATE COHERENT STRUCTURES.
- Published in:
- Mathematics of Operations Research, 1983, v. 8, n. 3, p. 435, doi. 10.1287/moor.8.3.435
- By:
- Publication type:
- Article
THE FAIR DIVISION OF A FIXED SUPPLY AMONG A GROWING POPULATION.
- Published in:
- Mathematics of Operations Research, 1983, v. 8, n. 3, p. 319, doi. 10.1287/moor.8.3.319
- By:
- Publication type:
- Article
A UNIQUE BARGAINING SOLUTION BASED ON COMPETITIVE COMMITMENTS.
- Published in:
- Mathematics of Operations Research, 1983, v. 8, n. 2, p. 205, doi. 10.1287/moor.8.2.205
- By:
- Publication type:
- Article
The Hedonic Regression Time-Dummy Method and the Monotonicity Axioms.
- Published in:
- Journal of Business & Economic Statistics, 2005, v. 23, n. 4, p. 485, doi. 10.1198/073500104000000578
- By:
- Publication type:
- Article
ON EXTRINSICALLY SYMMETRIC HYPERSURFACES OF H<sup>n</sup> x R.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 82, n. 3, p. 390, doi. 10.1017/S0004972710001760
- By:
- Publication type:
- Article
RESIDUAL PROPERTIES OF SIMPLE GRAPHS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 82, n. 3, p. 488, doi. 10.1017/S0004972710000420
- By:
- Publication type:
- Article
EMERGENCE OF GRAVITY FROM INTERACTING SIMPLICES.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 23, p. 4271, doi. 10.1142/S0217751X09045856
- By:
- Publication type:
- Article
A NEW CHARACTERIZATION OF THE BANZHAF INDEX OF POWER.
- Published in:
- International Game Theory Review, 2005, v. 7, n. 4, p. 545, doi. 10.1142/S0219198905000703
- By:
- Publication type:
- Article
Model companions of theories of graphs.
- Published in:
- Mathematical Logic Quarterly, 2015, v. 61, n. 3, p. 236, doi. 10.1002/malq.201400019
- By:
- Publication type:
- Article
Indestructibility, HOD, and the Ground Axiom.
- Published in:
- Mathematical Logic Quarterly, 2011, v. 57, n. 3, p. 261, doi. 10.1002/malq.201010005
- By:
- Publication type:
- Article
A note on the axiomatisation of real numbers.
- Published in:
- Mathematical Logic Quarterly, 2008, v. 54, n. 3, p. 224, doi. 10.1002/malq.200710039
- By:
- Publication type:
- Article
Largest fixed points of set continuous operators and Boffa's Anti-Foundation.
- Published in:
- Mathematical Logic Quarterly, 2005, v. 51, n. 4, p. 365, doi. 10.1002/malq.200410039
- By:
- Publication type:
- Article
James sequences and Dependent Choices.
- Published in:
- Mathematical Logic Quarterly, 2005, v. 51, n. 2, p. 171, doi. 10.1002/malq.200410017
- By:
- Publication type:
- Article
Uniform versions of some axioms of second order arithmetic.
- Published in:
- Mathematical Logic Quarterly, 2004, v. 50, n. 6, p. 587, doi. 10.1002/malq.200310122
- By:
- Publication type:
- Article
The axiom of choice holds iff maximal closed filters exist.
- Published in:
- Mathematical Logic Quarterly, 2003, v. 49, n. 3, p. 323, doi. 10.1002/malq.200310033
- By:
- Publication type:
- Article
A note on the first incompleteness theorem.
- Published in:
- Mathematical Logic Quarterly, 2003, v. 49, n. 2, p. 214, doi. 10.1002/malq.200310021
- By:
- Publication type:
- Article
An Intuitionistic Axiomatisation of Real Closed Fields.
- Published in:
- Mathematical Logic Quarterly, 2002, v. 48, n. 2, p. 297, doi. 10.1002/1521-3870(200202)48:2<297::AID-MALQ297>3.0.CO;2-G
- By:
- Publication type:
- Article
On the Deductive Strength of Various Distributivity Axioms for Boolean Algebras in Set Theory.
- Published in:
- Mathematical Logic Quarterly, 2002, v. 48, n. 3, p. 413, doi. 10.1002/1521-3870(200204)48:3<413::AID-MALQ413>3.0.CO;2-C
- By:
- Publication type:
- Article
Metrically Universal Generic Structures in Free Amalgamation Classes.
- Published in:
- Mathematical Logic Quarterly, 2001, v. 47, n. 2, p. 147, doi. 10.1002/1521-3870(200105)47:2<147::AID-MALQ147>3.0.CO;2-Z
- By:
- Publication type:
- Article
Constructive Axiomatizations of Plane Absolute, Euclidean and Hyperbolic Geometry.
- Published in:
- Mathematical Logic Quarterly, 2001, v. 47, n. 1, p. 129, doi. 10.1002/1521-3870(200101)47:1<129::AID-MALQ129>3.0.CO;2-B
- By:
- Publication type:
- Article
On Countable Products of Finite Hausdorff Spaces.
- Published in:
- Mathematical Logic Quarterly, 2000, v. 46, n. 4, p. 537, doi. 10.1002/1521-3870(200010)46:4<537::AID-MALQ537>3.0.CO;2-2
- By:
- Publication type:
- Article
Von Rimscha's Transitivity Conditions.
- Published in:
- Mathematical Logic Quarterly, 2000, v. 46, n. 4, p. 549, doi. 10.1002/1521-3870(200010)46:4<549::AID-MALQ549>3.0.CO;2-R
- By:
- Publication type:
- Article
On κ-hereditary Sets and Consequences of the Axiom of Choice.
- Published in:
- Mathematical Logic Quarterly, 2000, v. 46, n. 4, p. 563, doi. 10.1002/1521-3870(200010)46:4<563::AID-MALQ563>3.0.CO;2-6
- By:
- Publication type:
- Article
The Compactness of 2<sup>ℝ</sup> and the Axiom of Choice.
- Published in:
- Mathematical Logic Quarterly, 2000, v. 46, n. 4, p. 569, doi. 10.1002/1521-3870(200010)46:4<569::AID-MALQ569>3.0.CO;2-J
- By:
- Publication type:
- Article
Paracompactness of Metric Spaces and the Axiom of Multiple Choice.
- Published in:
- Mathematical Logic Quarterly, 2000, v. 46, n. 2, p. 219, doi. 10.1002/(SICI)1521-3870(200005)46:2<219::AID-MALQ219>3.0.CO;2-2
- By:
- Publication type:
- Article
An Application of Non-Wellfounded Sets to the Foundations of Geometry.
- Published in:
- Mathematical Logic Quarterly, 1991, v. 37, n. 17, p. 257, doi. 10.1002/malq.19910371702
- By:
- Publication type:
- Article
Objectivism, Rhetoric, and Ancient Egyptian Logic: Still More Questions.
- Published in:
- Educational Forum, 2008, v. 72, n. 2, p. 104, doi. 10.1080/00131720701803988
- By:
- Publication type:
- Article
FINITELY GENERATED GROUPS AND FIRST-ORDER LOGIC.
- Published in:
- Journal of the London Mathematical Society, 2005, v. 71, n. 3, p. 545, doi. 10.1112/S0024610704006106
- By:
- Publication type:
- Article
Efficient Markov Network Structure Discovery Using Independence Tests.
- Published in:
- Journal of Artificial Intelligence Research, 2009, v. 35, p. 449, doi. 10.1613/jair.2773
- By:
- Publication type:
- Article
Axiomatic considerations of a rule based mechanism for the determination of a building’s egress capability.
- Published in:
- Artificial Intelligence Review, 2007, v. 27, n. 1, p. 5, doi. 10.1007/s10462-007-9053-2
- By:
- Publication type:
- Article
The General Theory of Diads.
- Published in:
- Applied Categorical Structures, 2010, v. 18, n. 5, p. 523, doi. 10.1007/s10485-008-9181-0
- By:
- Publication type:
- Article
Bisets as Categories and Tensor Product of Induced Bimodules.
- Published in:
- Applied Categorical Structures, 2010, v. 18, n. 5, p. 517, doi. 10.1007/s10485-008-9180-1
- By:
- Publication type:
- Article
Fibrations of Simplicial Sets.
- Published in:
- Applied Categorical Structures, 2010, v. 18, n. 5, p. 505, doi. 10.1007/s10485-009-9190-7
- By:
- Publication type:
- Article
Weak separation axioms in generalized topological spaces.
- Published in:
- Acta Mathematica Hungarica, 2011, v. 131, n. 1/2, p. 110, doi. 10.1007/s10474-010-0017-7
- By:
- Publication type:
- Article
The scale of a quasi-uniform space.
- Published in:
- Acta Mathematica Hungarica, 2010, v. 127, n. 3, p. 239, doi. 10.1007/s10474-010-9131-9
- By:
- Publication type:
- Article
Ideal chains in radical theory.
- Published in:
- Acta Mathematica Hungarica, 2008, v. 119, n. 1/2, p. 181, doi. 10.1007/s10474-007-7015-4
- By:
- Publication type:
- Article
Refinement of Vahlen's Theorem for Minkowski Bases of Three-Dimensional Lattices.
- Published in:
- Mathematical Notes, 2006, v. 79, n. 1/2, p. 151, doi. 10.1007/s11006-006-0018-6
- By:
- Publication type:
- Article